Tokyo Dental College | Library

050 Bulletin of Tokyo Dental College >
Vol.47 no.3 (2006) >

Please use this identifier to cite or link to this item:
Google™ Scholar
Cited By - Related - Other Copies

Files in This Item:

File Description SizeFormat
47_105.pdf916.46 kBAdobe PDFDownload
Title: Reliability of linear distance measurement for dental implant length with standardized periapical radiographs
Authors: Wakoh, M
Harada, T
Otonari, T
Otonari-Yamamoto, M
Ohkubo, M
Kousuge, Y
Kobayashi, N
Mizuta, S
Kitagawa, H
Sano, T
Others: 歯科放射線学
Publisher: Tokyo Dental College Press
ISSN: 0040-8891
DOI: http://dx.doi.org/10.2209/tdcpublication.47.105
PMID: http://www.ncbi.nlm.nih.gov/pubmed/17344618
URI: http://hdl.handle.net/10130/225
Journal Title: Bulletin of Tokyo Dental College
Date of Issued: 2006-08
Volume: 47
Issue: 3
Start Page: 105
End Page: 115
NCID: AA00592969
Appears in Collections:Vol.47 no.3 (2006)

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.